Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having pain in penis tip. Hurts to touch. What could be the cause?

I have a sharp pain at the tip of my penis , right next to the urethra . There s no swelling , redness, or anything, but it hurts whenever it slightly touches my pants. Not when I press on it and the pain only started this morning and i thought it would go away but it hasn t and is still bothering me. What do you think it is? i have a doctors appointment on friday but i am wanting some answers now what do you think?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for query.

The pain at the tip of penis is most likely to be due to inflammation of External Urinary Meatus.

You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily.along with topical antibiotic ointment like Neosporin twice daily.

Ensure to wash your genitals with warm water twice daily.

Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor